PL EN


2015 | 3(11) | 195-196
Article title

Gábor Gyulai, Statelessness in the EU Framework for International Protection (Bezpaństwowość w systemie ochrony międzynarodowej UE), „European Journal of Migration and Law” 2012, no. 14

Title variants
EN
Gábor Gyulai, Statelessness in the EU Framework for International Protection, “European Journal of Migration and Law” 2012, no. 14
Languages of publication
PL
Abstracts
Keywords
Year
Issue
Pages
195-196
Physical description
Contributors
  • Uniwersytet im. Adama Mickiewicza w Poznaniu
References
Notes
PL
IV. Przegląd piśmiennictwa - Przegląd wybranych czasopism zagranicznych
EN
IV. Literature review - Review of foreign law journals
Document Type
Publication order reference
Identifiers
YADDA identifier
bwmeta1.element.desklight-023e0b17-60f5-472c-b6b2-0f1d136e87e9
JavaScript is turned off in your web browser. Turn it on to take full advantage of this site, then refresh the page.